Show simple item record Mavron, V. C. McDonough, Thomas Mullen, Gary L. 2010-12-07T08:57:02Z 2010-12-07T08:57:02Z 2006-11
dc.identifier.citation Mavron , V C , McDonough , T & Mullen , G L 2006 , ' The geometry of sets of orthogonal frequency hypercubes ' Journal of Combinatorial Designs , vol 15 , no. 6 , pp. 449-459 . DOI: 10.1002/jcd.20135 en
dc.identifier.issn 1520-6610
dc.identifier.other PURE: 154853
dc.identifier.other PURE UUID: caf0d9a9-78c7-49c2-bddc-07a0dcc7c157
dc.identifier.other dspace: 2160/5984
dc.identifier.other DSpace_20121128.csv: row: 3822
dc.identifier.other Scopus: 35948949495
dc.description V.C. Mavron, T.P. McDonough, Gary L. Mullen, The geometry of sets of orthogonal frequency hypercubes. Journal of Combinatorial Designs, Volume 15, Issue 6, pages 449–459, November 2007. en
dc.description.abstract We extend the notion of a framed net, introduced by D. Jungnickel, V. C. Mavron, and T. P. McDonough, J Combinatorial Theory A, 96 (2001), 376–387, to that of a d-framed net of type ℓ, where d ≥ 2 and 1 ≤ ℓ ≤ d-1, and we establish a correspondence between d-framed nets of type ℓ and sets of mutually orthogonal frequency hypercubes of dimension d. We provide a new proof of the maximal size of a set of mutually orthogonal frequency hypercubes of type ℓ and dimension d, originally established by C. F. Laywine, G. L. Mullen, and G. Whittle, Monatsh Math 119 (1995), 223–238, and we obtain a geometric characterization of the framed net when this bound is satisfied as a PBIBD based on a d-class association Hamming scheme H(d,n). en
dc.format.extent 11 en
dc.language.iso eng
dc.relation.ispartof Journal of Combinatorial Designs en
dc.rights en
dc.subject frequency hypercubes en
dc.subject affine geometry en
dc.subject framed net en
dc.subject Hamming scheme en
dc.title The geometry of sets of orthogonal frequency hypercubes en
dc.type /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article en
dc.contributor.institution Algebraic Combinatorics en
dc.contributor.institution Department of Physics en
dc.description.status Peer reviewed en

Files in this item

Aside from theses and in the absence of a specific licence document on an item page, all works in Cadair are accessible under the CC BY-NC-ND Licence. AU theses and dissertations held on Cadair are made available for the purposes of private study and non-commercial research and brief extracts may be reproduced under fair dealing for the purpose of criticism or review. If you have any queries in relation to the re-use of material on Cadair, contact

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search